# SDR COMA0560550

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 23,889 hours, 21,094 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0020
- Condition: Malfunctioned
- Location: Nlg
- Part time: 20,724 hours, 18,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5575 - GEAR DISAGREE WARNING.  CLUNKING NOISE FROM NLG.  REPLACED THE NLG DOOR SELECTOR VALVE.
